# SDR 9714099980

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9344
- Make and model: Doug DC-9-31
- Aircraft serial: 47440
- Engine: Pwa JT8D7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE RIGHT ENGINE OIL STRAINER CLOG LIGHT ILLUMINATED.  CREW ABORTED TAKEOFF AND RETURNED TO GATE. MAINTENANCE REPLACED THE RIGHT ENGINE OIL FILTER AND OIL DIFFERENTIAL PRESSURE SWITCH.  ENGINE OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
